22 found
Order:
  1.  26
    Bases of countable Boolean algebras.R. S. Pierce - 1973 - Journal of Symbolic Logic 38 (2):212-214.
    Direct download (7 more)  
     
    Export citation  
     
    Bookmark   1 citation  
  2.  9
    Day George W.. Free complete extensions of Boolean algebras. Pacific journal of mathematics, vol. 15 , pp. 1145–1151.R. S. Pierce - 1967 - Journal of Symbolic Logic 32 (1):132-132.
  3.  12
    Rotman B.. Boolean algebras with ordered bases. Fundamenta mathematicae, vol. 75 no. 2 , pp. 187–197.R. S. Pierce - 1973 - Journal of Symbolic Logic 38 (4):658-658.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  4.  7
    Sikorski R.. Distributivity and representability. Fundamenta mathematicae, vol. 48 no. 1 , pp. 91–103.R. S. Pierce - 1965 - Journal of Symbolic Logic 30 (3):392-393.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  5.  15
    Sikorski R.. Repressentation and distributivity of Boolean algebras. Colloquium mathematicum, vol. 8 , pp. 1–13.R. S. Pierce - 1965 - Journal of Symbolic Logic 30 (3):393-393.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  6.  11
    Review: B. Rotman, Boolean Algebras with Ordered Bases. [REVIEW]R. S. Pierce - 1973 - Journal of Symbolic Logic 38 (4):658-658.
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark   3 citations  
  7.  17
    Alexander Abian. Boolean rings. Branden Press Publishers, Boston1976, ix + 394 pp. [REVIEW]R. S. Pierce - 1977 - Journal of Symbolic Logic 42 (4):588-589.
  8.  20
    Ph. Dwinger. Direct limits of partially ordered systems of Boolean algebras. Koninklijke Nederlandse Akademie van Wetenschappen, series A, vol. 70 , pp. 317–325; also Indagationes mathematicae, vol. 29 , pp. 317-325. [REVIEW]R. S. Pierce - 1969 - Journal of Symbolic Logic 34 (1):132-132.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  9.  18
    J. Kuntzmann. Algèbre de Boole. Dunod, Paris1965, xxii + 319 pp. [REVIEW]R. S. Pierce - 1968 - Journal of Symbolic Logic 33 (1):127.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  10.  11
    Karp Carol R.. A note on the representation of α-complete Boolean algebras. Proceedings of the American Mathematical Society, vol. 14 , pp. 705–707. [REVIEW]R. S. Pierce - 1965 - Journal of Symbolic Logic 30 (3):393-393.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  11.  52
    Paul R. Halmos. Lectures on Boolean algebras. D. Van Nostrand Company, Inc., Princeton, Toronto, New York, and London, 1963, v + 147 pp. [REVIEW]R. S. Pierce - 1966 - Journal of Symbolic Logic 31 (2):253-254.
  12.  16
    Review: Alexander Abian, Boolean Rings. [REVIEW]R. S. Pierce - 1977 - Journal of Symbolic Logic 42 (4):588-589.
  13. Review: Carol R. Karp, A Note on the Representation of $alpha$-Complete Boolean Algebras. [REVIEW]R. S. Pierce - 1965 - Journal of Symbolic Logic 30 (3):393-393.
  14. Review: J. Kuntzmann, Algebre de Boole. [REVIEW]R. S. Pierce - 1968 - Journal of Symbolic Logic 33 (1):127-127.
     
    Export citation  
     
    Bookmark  
  15.  34
    Robert M. Solovay. New proof of a theorem of Gaifman and Hales. Bulletin of the American Mathematical Society, vol. 72 , pp. 282–284. [REVIEW]R. S. Pierce - 1967 - Journal of Symbolic Logic 32 (1):132.
  16.  9
    Review: Ph. Dwinger, Direct Limits of Partially Ordered Systems of Boolean Algebras. [REVIEW]R. S. Pierce - 1969 - Journal of Symbolic Logic 34 (1):132-132.
  17. Review: Paul R. Halmos, Lectures on Boolean Algebras. [REVIEW]R. S. Pierce - 1966 - Journal of Symbolic Logic 31 (2):253-254.
     
    Export citation  
     
    Bookmark  
  18.  12
    Review: R. Sikorski, Representation and Distributivity of Boolean Algebras. [REVIEW]R. S. Pierce - 1965 - Journal of Symbolic Logic 30 (3):393-393.
    Direct download  
     
    Export citation  
     
    Bookmark  
  19.  11
    Review: R. Sikorski, Distributivity and Representability. [REVIEW]R. S. Pierce - 1965 - Journal of Symbolic Logic 30 (3):392-393.
  20. Review: R. Sikorski, T. Traczyk, On Free Products of $mathfrak{m}$-Distributive Boolean Algebras. [REVIEW]R. S. Pierce - 1967 - Journal of Symbolic Logic 32 (3):414-414.
     
    Export citation  
     
    Bookmark  
  21. Review: T. Traczyk, Minimal Extensions of Weakly Distributive Boolean Algebras. [REVIEW]R. S. Pierce - 1967 - Journal of Symbolic Logic 32 (3):414-415.
  22.  24
    Sikorski R. and Traczyk T.. On free products of m-distributive Boolean algebras. Colloquium mathematicum, vol. 11 no. 1 , pp. 13–16. [REVIEW]R. S. Pierce - 1967 - Journal of Symbolic Logic 32 (3):414-414.
    Direct download (5 more)  
     
    Export citation  
     
    Bookmark